# SDR CALA2024032200825

- Difficulty date: March 19, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300356
- Condition: Cracked
- Location: Bs 1530-1562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 167037-0100-0205 WHILE WORKING SKIN CORROSION ON N/R 0100-0205, FOUND STRINGER 39 R AT STA 1544 CRACKED NEAR TANK SUPPORT. REPAIRED STR 39R FROM STA 1530-1562 IAW SRM 53-00-03-2R-2 REPAIR 2 DETAIL 11 PG. 7.
